# SDR AALA20050021

- Difficulty date: January 11, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - SHORTLY AFTER TAKEOFF SMOKE CAME THROUGH BOTTOM OF COCKPIT DOOR.  AIRCRAFT RETURNED TO DFW AND LANDED OVERWEIGHT AT 135,000 WITHOUT INCIDENT.  FOUND FIRST CLASS OVEN NUMBER 212 POSITION SMOKING.  CLEANED AND REMOVED GREASE FROM OVEN.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
